PUMA
Istituto di Scienza e Tecnologie dell'Informazione     
Bini D., Capovani M. Lower bounds of the complexity of linear algebras. In: Information Processing Letters, vol. 9 (1) pp. 46 - 47. Elsevier science, Amsterdam, 1979.
 
 
Abstract
(English)
No abstract available
Subject computational complexity
linear algebras


Icona documento 1) Download Document PDF


Icona documento Open access Icona documento Restricted Icona documento Private

 


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional